# SDR CA190802012

- Difficulty date: August 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,014 hours
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Part number: 1626601
- Condition: Failed
- Location: Flap Power Unit
- Part time: 1,846 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) DEFECT: ON FINAL APPROACH FLAP WAS SELECTED TO 10 DEGREE. THE FLAP POWER CAUTION LIGHT CAME ON, MISSED APPROACH WAS EXCECUTED BUT FLAPS STAYED AT 5 DEGREE, FLAPS WERE OVERSPEED 2.5 KNOTS, QRA WAS EXECUTED WITH THE CB RESET. UPON RESET THE CAUTION LIGHT EXTINGUISHED, ANOTHER APPROACH WAS ATTEMPTED AND FLAP POWER CAUTION CAME ON AGAIN AT FLAP 10 SELECTION. MISSED APPROACH WAS EXECUTED AGAIN. ABNORMAL FLAP LANDING QRH WAS COMPLETED AND PLANED LANDED FLAPS.  RESOLUTION: THE FLAP CONTROL UNIT WAS REPLACED, NO FIX. DURING FURTHER TROUBLEHOOTING THE CENTRAL DIAGNOSTIC SYSTEM CONFIRMED A PRESSURE LOSS DURING OPERATION. THE FLAP POWER UNIT PRESSURE SWITCH WAS REPLACED. SYSTEM CHECKS WERE CARRIED OUT WITH NFF. INSPECTION FOR FLAP OVERSPEED WAS CARRIED OUT WITH NFF. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. (TC# 20190802012)
